# SDR SWAA2014013024691

- Difficulty date: December 8, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW PRESS FLOOR DECK WEB CRACKED AT BS 663.75 LBL 24.5+14.  REPAIRED WEB IAW EO & EA.
